<  Back to the Polytechnique Montréal portal

Nodal Aggregation of Resource Constraints in a Shortest Path Problem

A. Nagih and François Soumis

Article (2006)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/22708/
Journal Title: European Journal of Operational Research (vol. 172, no. 2)
Publisher: Elsevier
DOI: 10.1016/j.ejor.2004.09.052
Official URL: https://doi.org/10.1016/j.ejor.2004.09.052
Date Deposited: 18 Apr 2023 15:17
Last Modified: 18 Apr 2023 15:17
Cite in APA 7: Nagih, A., & Soumis, F. (2006). Nodal Aggregation of Resource Constraints in a Shortest Path Problem. European Journal of Operational Research, 172(2), 500-514. https://doi.org/10.1016/j.ejor.2004.09.052

Statistics

Dimensions

Repository Staff Only

View Item View Item